# SDR CA010108006

- Difficulty date: December 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC3461
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW OBSERVED A HYDRAULIC LEAK FROM THE NR 2 ENGINE DURING PREFLIGHT WALKAROUND. MAINTENANCE INVESTIGATION RESULTED IN THE REPLACEMENT OF A HYDRAULIC PRESSURE LINE IN THE ENGINE COMPARTMENT.  THE LINE HAD A PINHOLE IN A FACTORY WELD.
